| Model Number |
305U223 |
| Medical Device Problem Code |
Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
11/19/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient experienced a valve performance issue and valve stenosis with a medtronic mosaic valve implanted in the aortic position.The valve, originally implanted on (b)(6) 2016, required replacement due to these issues.A transcatheter valve-in-valve replacement was performed on (b)(6) 2024, with a new transcatheter aortic valve.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.